Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I’m scared


[Be...]

Recommended Posts

I have a fear of dying because my brain works less everyday feel like it is gonna stop. I don’t understand anymore. More brain fog everyday. My brain is slower everyday. I thought I will see some improvements 3 months and one week off, but my symptoms are getting more intense everyday.
Link to comment
Share on other sites

I too am scared. I read the post about what is happening in our brains as we try to get the mess these poisons have caused to heal. It makes a lot of sense, and there is science behind it. If you have not read it please find it on this site, I am brand new or I would try to link to it for you.

 

I am just beginning my taper, and already have concerns that I may not be able to function in daily life. I have no choice as I am the breadwinner for my family and have a terminally ill wife to care for. SCARY.

 

I also have had afib episodes during work (I believe directly related to withdrawal from benzo's)and even got to ride in an ambulance with 260 BPM heart rate. SCARY

 

 

I do not believe that your brain will just stop working, I know it feels like it sometimes..(personal experience) I have had episodes of depersonalization, balance issues, cognitive issues (forgetting how to spell, forgetting how to do work tasks that I have been doing for years etc.)

 

From the success stories I have read on this site, we can expect a lot of strange emotional internal

"self talk".

I am going to push through knowing that it is just part of the healing process and know that "this to shall pass"

 

Best of luck in your recovery and know you are not alone! Not sure if you are religious or not but I am leaning heavily on prayer and God knowing he will get me through this!

 

Link to comment
Share on other sites

No More, I'm brand new too. Having some brain trouble and it's scary and sad. We both have got to rest and keep going. Get support as needed!!!

 

Dan, thanks for your sharing your strength here. I'm sorry about your stress and that your wife is ill. I too am praying.

 

Woke up at 3am ... physically tired but mentally wired. Just starting here.

 

Sun is shining where I am and wish you both that warmth.

Link to comment
Share on other sites

Wow, I look at the comments by two new members trying to give support and hope to another new member and I'm in awe of your willingness to help each other, thank you.  You're all putting your faith in those us of who say recovery is possible and I'm glad you are because it is. 

 

This process takes too long and to add insult to injury, time seems to slow down, we're acutely aware of each second that goes by because our suffering is so great.  BenzoNoMore0, your brain is not slowing down, it's working in overdrive doing it's job of repairing the damage done by the drug, every cell in your body is doing the same thing so the best thing you can do is to have faith in your body's ability to heal itself because it will.  Three months of this suffering is too much but unfortunately you're still early in your recovery, I know you don't want to hear this but it's true.  We got a quick fix with the pill but the recovery is anything but.

 

 

Link to comment
Share on other sites

×
×
  • Create New...